LOGIN
 
Share Page:
Back

Volume 9 , Issue 1
January/February 1994

Pages 107-109


Phenytoin Hyperplasia Occurring in Relation to Titanium Implants: A Clinical Report

Winston W.L. Chee, BDS/Curtis E. Jansen, DDS


PMID: 8150508

Dilantin sodium is a commonly used anticonvulsive agent. A well-known side effect of this medication is hyperplasia of gingival tissues. This hyperplasia has also been reported in mucosa beneath complete dentures and has been related to poor oral hygiene. This case report describes hyperplasia of tissues around titanium implants in a patient taking Dilantin sodium to prevent epileptic seizures. The excess tissue was removed and hygiene reinforced. NO recurrence of the tissue enlargement is evident after 1 year.(INT J ORAL MAXILLOFAC IMPLANTS 1994;9:107109.)

Key words: Dilantin, hyperplasia, implant


Full Text PDF File | Order Article

 

 
Get Adobe Reader
Adobe Acrobat Reader is required to view PDF files. This is a free program available from the Adobe web site.
Follow the download directions on the Adobe web site to get your copy of Adobe Acrobat Reader.

 

© 2014 Quintessence Publishing Co, Inc JOMI Home
Current Issue
Ahead of Print
Archive
Author Guidelines
About
Accepted Manuscripts
Submission Form
Submit
Reprints
Permission
Advertising
Quintessence Home
Terms of Use
Privacy Policy
About Us
Contact Us
Help